Alert archive / New York / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 84, NWS Buffalo, NY

July 24, 2024Monroe County, Wayne County, New York

NWS Buffalo, NY issued this severe thunderstorm warning at Jul 24, 2024, 2:30 PM EDT for Monroe County, Wayne County, New York. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 24, 2024, 2:30 PM EDT (18:30 UTC)
Expired
Jul 24, 2024, 2:51 PM EDT
In force
21 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Monroe County, NY, Wayne County, NY

The radar

The Buffalo radar (KBUF), 130 km from the middle of the area, began a volume at 18:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 6.5 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2024-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 331 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2024-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
331 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
1035 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

856 
WUUS51 KBUF 241830
SVRBUF
NYC055-117-241930-
/O.NEW.KBUF.SV.W.0084.240724T1830Z-240724T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
230 PM EDT Wed Jul 24 2024

The National Weather Service in Buffalo has issued a

* Severe Thunderstorm Warning for...
  Wayne County in western New York...
  East central Monroe County in western New York...

* Until 330 PM EDT.

* At 230 PM EDT, severe thunderstorms were located along a line
  extending from 8 miles north of Ontario to Fairport, moving east at
  20 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  East Rochester, Webster, Fairport, Brighton, Ontario, Penfield,
  Newark, Williamson, Marion, and Lyons.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4306 7755 4317 7752 4327 7745 4332 7737
      4333 7714 4331 7697 4334 7691 4337 7672
      4326 7671 4304 7683 4303 7746
TIME...MOT...LOC 1830Z 257DEG 19KT 4334 7724 4309 7747 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

PP
2 follow-up statements
643 
WWUS51 KBUF 241844
SVSBUF

Severe Weather Statement
National Weather Service Buffalo NY
244 PM EDT Wed Jul 24 2024

NYC055-241853-
/O.CAN.KBUF.SV.W.0084.000000T0000Z-240724T1930Z/
Monroe NY-
244 PM EDT Wed Jul 24 2024

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MONROE COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

&&

LAT...LON 4325 7672 4304 7683 4304 7737 4327 7738
      4328 7740 4330 7740 4332 7737 4333 7714
      4331 7697 4334 7691 4337 7672
TIME...MOT...LOC 1843Z 247DEG 21KT 4341 7718 4318 7734 

$$

NYC117-241930-
/O.CON.KBUF.SV.W.0084.000000T0000Z-240724T1930Z/
Wayne NY-
244 PM EDT Wed Jul 24 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR WAYNE COUNTY...

At 243 PM EDT, severe thunderstorms were located along a line
extending from 12 miles north of Williamson to near Ontario, moving
northeast at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Ontario, Newark, Williamson, Marion, Lyons, Palmyra, Clyde, Sodus,
Chimney Bluffs State Park, and Walworth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4325 7672 4304 7683 4304 7737 4327 7738
      4328 7740 4330 7740 4332 7737 4333 7714
      4331 7697 4334 7691 4337 7672
TIME...MOT...LOC 1843Z 247DEG 21KT 4341 7718 4318 7734 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

PP
091 
WWUS51 KBUF 241851
SVSBUF

Severe Weather Statement
National Weather Service Buffalo NY
251 PM EDT Wed Jul 24 2024

NYC117-241901-
/O.CAN.KBUF.SV.W.0084.000000T0000Z-240724T1930Z/
Wayne NY-
251 PM EDT Wed Jul 24 2024

...THE SEVERE THUNDERSTORM WARNING FOR WAYNE COUNTY IS CANCELLED...

The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning has
been cancelled.

&&

LAT...LON 4325 7672 4304 7683 4304 7737 4327 7738
      4328 7740 4330 7740 4332 7737 4333 7714
      4331 7697 4334 7691 4337 7672
TIME...MOT...LOC 1846Z 257DEG 19KT 4341 7715 4318 7731 

$$

PP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 2:03 PM EDT, 27 minutes earlier.

Area forecast discussion, Jul 24, 2:03 PM EDT, 27 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
203 PM EDT Wed Jul 24 2024

.SYNOPSIS...
A humid airmass along with an approaching trough will continue to
produce areas of showers and thunderstorms through this evening. A
few storms may contain isolated strong wind gusts and hail, along
with brief torrential downpours. A few more showers will linger
overnight through Thursday east of Lake Ontario, with dry weather
elsewhere. High pressure will then build into the Northeast Friday
through the weekend with an extended period of dry weather and day
to day warming.

&&

.NEAR TERM /THROUGH THURSDAY NIGHT/...
Radar and satellite imagery showing scattered to numerous showers
and thunderstorms developing this afternoon, mainly along and inland
of the lake breeze boundaries. Moderate instability has developed
with daytime heating, and there is a little more shear today than
the past few days (around 30 knots per KBUF VWP data). A few of the
early updrafts that developed had better structure and prompted SVR
warnings, and this may continue through the rest of the afternoon
with a few isolated instances of better storm structure and
associated wind/hail potential. Overall, the limited shear and large
number of updrafts competing for instability may keep the SVR risk
isolated in nature.

Meanwhile, mature stable lake shadows will initially lower the
chance of storms over and northeast of Lake Erie, and over the east
end of Lake Ontario, including Buffalo and Watertown. A few storms
may be able to break through these stable lake shadows by early
evening as the flow off the lakes weakens, and as large scale ascent
from the approaching trough increases.

The more organized showers and thunderstorms will end from west to
east this evening. This will leave mainly dry weather overnight in
Western NY and the western Finger Lakes, although a few showers may
linger east of Lake Ontario.

Thursday, a sharpening mid level trough axis along with steepening
lapse rates with daytime heating will produce scattered showers east
of Lake Ontario, along with a chance of an isolated afternoon
thunderstorm. Meanwhile for the rest of the area, less moisture and
forcing will support a return to mainly dry weather. A cooler and
less humid airmass will filter into the region Thursday, with highs
in the 70s and dewpoints dropping into the 50s.

Thursday night, any remaining showers east of Lake Ontario will
gradually end as the mid level trough exits east across New England.
Given how warm the lakes are, the airmass will be cool enough aloft
to support some lake effect clouds east/southeast of Lake Ontario
and Lake Erie overnight. Lows will drop back into the 50s inland
from the immediate lakeshores.

&&

.SHORT TERM /FRIDAY THROUGH SUNDAY/...
Fair, dry weather guaranteed Friday and through the last weekend in
July as a progressive 590dm ridge moves across the Great Lakes
region. Other than some diurnal cumulus or the occasional passing
mid/high clouds, expect plenty of sunshine each day and clear skies
at night accompanied by light winds.

A notable day to day warming trend can be expected as the ridge
moves directly overhead Saturday, then crests east of the region by
Sunday. Highs in the upper 70s and low 80s Friday will warm all the
way to the upper 80s and even a few low 90s by Sunday. Nighttime
lows will be rather cool Friday night with good radiational cooling,
ranging from the low 50s across the hilltops to upper 50s across the
lower terrain. Warmer temps expected Saturday night with mid 50s to
mid 60s for overnight lows.

&&

.LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/...
Deepening southwest flow will set up across the area heading into
the start of the new work week as the next mid-level trough pivots
across the Mid-west and Great Lakes. This will support heat and
humidity to return Monday and Tuesday with highs ranging int he
upper 80s to low 90s.

A head of the mid-level trough, diurnally driven convection will
develop Monday afternoon across far western New York and then more
widespread convection Tuesday when the trough axis is overhead of
the region.

A frontal passage Wednesday will support additional showers and
thunderstorms. In the wake of the frontal passage, temperatures will
be a few degrees cooler with highs peaking in the 80s.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
Areas of showers and thunderstorms will continue through this
evening, especially inland and away from the stable lake shadows
over and northeast of Lake Erie and Lake Ontario. These storms will
produce brief/local restrictions to VSBY/CIGS but overall VFR will
prevail between the storms. Stable lake shadows will keep the
chances of convection lower at KBUF and KART initially, with a brief
window with a thunder chance early this evening.

Tonight, a few showers will linger east of Lake Ontario, but the
thunder risk will end by mid evening. Lower elevations will stay
mainly VFR, with areas of MVFR CIGS developing across the higher
terrain east of Lake Erie and Lake Ontario as some lake effect and
upslope clouds develop behind the cold front.

Thursday, lower CIGS across higher terrain in the morning will
improve to mainly VFR by midday. Most areas will stay dry, with
scattered showers developing east of Lake Ontario.

Outlook...

Thursday night through Monday...Mainly VFR. Valley fog possible
mainly across the Southern Tier with local IFR each overnight
through early morning.

&&

.MARINE...
Scattered thunderstorms will continue into this evening with the
potential for locally higher winds and waves, although better
coverage of thunderstorms is expected to be across inland areas.

A cold front will cross the lower Great Lakes tonight, with westerly
winds increasing on Lake Ontario late tonight through Thursday. This
will produce a round of Small Craft Advisory conditions on the east
half of Lake Ontario Thursday.

High pressure will build into the Great Lakes Friday and then drift
slowly east over the weekend, with an extended period of dry weather
and light winds.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...None.

&&

SYNOPSIS...Hitchcock
NEAR TERM...Hitchcock
SHORT TERM...PP
LONG TERM...EAJ
AVIATION...Hitchcock
MARINE...Hitchcock
Hazardous weather outlook, Jul 24, 4:52 AM EDT, 9 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
452 AM EDT Wed Jul 24 2024

NYZ001>008-010>014-019>021-085-250900-
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-
Northern Erie-Genesee-Wyoming-Livingston-Ontario-Chautauqua-
Cattaraugus-Allegany-Southern Erie-
452 AM EDT Wed Jul 24 2024

This Hazardous Weather Outlook is for western and north central New
York.

.DAY ONE...Today and tonight.

There is a marginal risk of severe thunderstorms this afternoon and
evening. The greatest risk for severe weather will be inland from
Lake Erie and Lake Ontario. Damaging wind gusts are the main severe
weather threat.

There is also a marginal risk for excessive rainfall this afternoon
through tonight. Slow moving and repeating thunderstorms will bring
the potential for localized flash flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-250900-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
452 AM EDT Wed Jul 24 2024

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

In the hours before

Special weather statement, Jul 24, 12:12 PM EDT, 2 hours 18 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1212 PM EDT Wed Jul 24 2024

NYZ007-008-241700-
Jefferson NY-Lewis NY-
1212 PM EDT Wed Jul 24 2024

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL JEFFERSON AND NORTH
CENTRAL LEWIS COUNTIES THROUGH 100 PM EDT...

At 1212 PM EDT, Doppler radar was tracking a strong thunderstorm near
Carthage, or 11 miles east of Fort Drum, moving northeast at 20 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Harrisville, Lake Bonaparte, Natural Bridge, and Diana Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4424 7549 4422 7547 4420 7540 4415 7528
      4398 7546 4405 7566 4427 7556
TIME...MOT...LOC 1612Z 212DEG 19KT 4406 7554

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

PP
Special weather statement, Jul 24, 12:51 PM EDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1251 PM EDT Wed Jul 24 2024

NYZ001-241730-
Niagara NY-
1251 PM EDT Wed Jul 24 2024

...A STRONG THUNDERSTORM WILL IMPACT NIAGARA COUNTY THROUGH 130 PM
EDT...

At 1250 PM EDT, Doppler radar was tracking a strong thunderstorm near
Lewiston, or 10 miles northeast of Niagara Falls, moving east at 35
mph.

HAZARD...Wind gusts up to 40 mph and pea size hail, along with brief
         torrential downpours.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Niagara Falls, Lockport, Newfane, Lewiston, Youngstown, Fort Niagara
State Park, Sanborn, Wilson, Barker, Cambria Center, Olcott,
Ransomville, Gasport, Model City, and Appleton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4311 7906 4312 7907 4314 7904 4317 7905
      4325 7906 4326 7907 4327 7907 4341 7860
      4341 7853 4316 7856 4306 7901 4308 7907
TIME...MOT...LOC 1650Z 253DEG 30KT 4321 7894

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Hitchcock
Local storm report, Jul 24, 2:15 PM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
215 PM EDT Wed Jul 24 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     Marine Tstm Wind Olcott                  43.34N 78.72W
07/24/2024  M47 MPH          LOZ042             NY   C-Man Station

&&

Hitchcock
Special weather statement, Jul 24, 2:25 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Buffalo NY
225 PM EDT Wed Jul 24 2024

NYZ003-004-013-014-241900-
Ontario NY-Livingston NY-Wayne NY-Monroe NY-
225 PM EDT Wed Jul 24 2024

...STRONG THUNDERSTORMS WILL IMPACT WESTERN WAYNE...NORTHEASTERN
LIVINGSTON...SOUTHEASTERN MONROE AND NORTHWESTERN ONTARIO COUNTIES
THROUGH 300 PM EDT...

At 225 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles north of Ontario to Honeoye Falls.
Movement was northeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
East Rochester, Webster, Fairport, Ontario, Penfield, Victor, Honeoye
Falls, Lima, Bloomfield, Walworth, Mendon, East Bloomfield, West
Bloomfield, Macedon, Pittsford, Union Hill, West Walworth, Fishers,
Holcomb, and Pultneyville.

This includes Interstate 90 between exits 44 and 45.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4283 7769 4332 7736 4333 7711 4284 7744
TIME...MOT...LOC 1825Z 240DEG 17KT 4333 7731 4293 7758

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

EAJ
Special weather statement, Jul 24, 2:26 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Buffalo NY
226 PM EDT Wed Jul 24 2024

NYZ019-020-085-241930-
Chautauqua NY-Cattaraugus NY-Southern Erie NY-
226 PM EDT Wed Jul 24 2024

...STRONG THUNDERSTORMS WILL IMPACT CATTARAUGUS...SOUTHEASTERN ERIE
AND SOUTHEASTERN CHAUTAUQUA COUNTIES THROUGH 330 PM EDT...

At 225 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Gowanda to 7 miles northeast of Frewsburg to
near Lottsville to near Corry. Movement was east at 30 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Jamestown, Olean, Salamanca, Allegany State Park, Springville,
Gowanda, Ashford, Arcade, Allegany, Franklinville, Chaffee, Weston
Mills, Frewsburg, St. Bonaventure, Ashford Hollow, East Concord,
Jamestown West, Concord, Busti, and Collins.

This includes Interstate 86 between exits 14 and 27.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4200 7955 4212 7912 4252 7899 4260 7846
      4252 7846 4252 7831 4200 7831
TIME...MOT...LOC 1825Z 263DEG 28KT 4246 7893 4213 7904 4201 7947 4188
7968

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Mitchell

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 8:41 PM EDTSpecial Weather StatementBUFCattaraugus34 min
Jul 23, 10:59 PM EDTSpecial Weather StatementBUFLivingston46 min
Jul 24, 7:26 AM EDTSpecial Weather StatementBUFJefferson34 min
Jul 24, 8:28 AM EDTSpecial Weather StatementBUFJefferson32 min
Jul 24, 11:46 AM EDTSpecial Marine WarningBUF89 min
Jul 24, 12:12 PM EDTSpecial Weather StatementBUFLewis48 min
Jul 24, 12:23 PM EDTSevere Thunderstorm WarningBUFJefferson, Lewis52 min
Jul 24, 12:51 PM EDTSpecial Weather StatementBUFNiagara39 min
Jul 24, 12:57 PM EDTSevere Thunderstorm WarningBUFChautauqua63 min
Jul 24, 12:58 PM EDTSpecial Marine WarningBUF28 min
Jul 24, 1:04 PM EDTSpecial Marine WarningBUF69 min
Jul 24, 2:14 PM EDTSpecial Marine WarningBUF57 min
Jul 24, 2:21 PM EDTSpecial Marine WarningBUF84 min
Jul 24, 2:25 PM EDTSpecial Weather StatementBUFOntario35 min
Jul 24, 2:26 PM EDTSpecial Weather StatementBUFCattaraugus64 min
Jul 24, 3:14 PM EDTSpecial Weather StatementBUFLewis46 min
Jul 24, 3:24 PM EDTSpecial Weather StatementBUFLewis51 min
Jul 24, 3:25 PM EDTSpecial Weather StatementBUFAllegany50 min
Jul 24, 3:28 PM EDTSevere Thunderstorm WarningBUFJefferson, Lewis, Oswego62 min
Jul 24, 4:08 PM EDTSpecial Weather StatementBUFOswego52 min
Jul 24, 4:23 PM EDTSpecial Weather StatementBUFLewis52 min
Jul 24, 4:30 PM EDTSevere Thunderstorm WarningBUFJefferson, Lewis, Oswego60 min
Jul 24, 4:39 PM EDTSpecial Weather StatementBUFOneida51 min
Jul 24, 4:48 PM EDTBeach Hazards StatementBUFCayuga, Jefferson, Monroe, Oswego, Wayne29 hr
Jul 24, 4:49 PM EDTSmall Craft AdvisoryBUF29 hr
Jul 24, 5:09 PM EDTFlash Flood WarningBUFJefferson, Lewis, Oswego3 hr
Jul 24, 5:15 PM EDTSpecial Weather StatementBUFLewis60 min
Jul 24, 5:20 PM EDTSpecial Weather StatementBUFCattaraugus55 min
Jul 24, 5:26 PM EDTSevere Thunderstorm WarningBUFLewis64 min
Jul 24, 6:13 PM EDTSpecial Weather StatementBUFCattaraugus47 min
Jul 24, 7:22 PM EDTSpecial Marine WarningBUF32 min
Jul 24, 7:32 PM EDTSpecial Marine WarningBUF58 min
Jul 24, 7:39 PM EDTSpecial Weather StatementBUFOswego66 min

Nearby

Severe Thunderstorm Warnings in New York, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.